MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number AC205
Medical Device Problem Codes Crack (1135); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a microclave breaking off could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a dhr review.
 
Event or Problem Description
The luer lock of a 5 gang 4-way nanoclave¿ stopcock w/baseplate, rotating luer reportedly broke, and discontinued the flow of unspecified life-sustaining medications.The patient was in transport from the ct scanner when a snap was heard and the norepinephrine line (the gtt was off) was disconnected.The microclave that was attached to the manifold was snapped in half, exposing a sharp edge and there was no way to reconnect the iv tubing.When en route back to unit, a second microclave connected to running nicardipine was snapped without significant pulling of the lines, in the same fashion.Blood was backing up in the line, and the patient's blood pressure was monitored until patient returned to their room and a new nicardipine gtt was hung.There was patient involvement but no harm.

Brand Name
5 GANG 4-WAY NANOCLAVE¿ STOPCOCK W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23336347
Report Number9617594-2025-02016
Device Sequence Number7807319
Product Code FMG
UDI-Device Identifier00887709080010
UDI-Public00887709080010
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NICARDIPINE, MFR UNK.; NOREPINEPHRINE, MFR UNK.; OTHER UNSPEC. LIFE SUSTAINING MEDICATION, MFR UNK.
Patient SexUnknown